# SDR CALA9601159

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FUSELAGE SKIN AFT OF RADOME AT 12 O'CLOCK POSITION.  THE SKIN PANEL WAS REMOVED AND A NEW SKIN PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
